EconPapers    
Economics at your fingertips  
 

Robust estimation and empirical likelihood inference with exponential squared loss for panel data models

Shaomin Li, Kangning Wang and Yanyan Ren

Economics Letters, 2018, vol. 164, issue C, 19-23

Abstract: This paper introduces a robust estimation for panel data models using the exponential squared loss function. We propose the method by constructing the robust empirical likelihood ratio function. The Monte Carlo simulations show that the proposed estimator is robust in the fixed and random effects models.

Keywords: Exponential squared loss; Empirical likelihood; Panel data; Robust estimation (search for similar items in EconPapers)
JEL-codes: C13 C15 C18 C23 C40 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517305244
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:164:y:2018:i:c:p:19-23

DOI: 10.1016/j.econlet.2017.12.029

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:164:y:2018:i:c:p:19-23